Angela M.
Henrico, VAMember since January 2019

Reviews (1)


    • Jan 9, 2019
    • Verified Reviewer

    ASEA Redox Supplement

    Not sure it is all it is cracked up to be

    I started ASEA three weeks ago. I did notice a better night's sleep within a few days, but beyond that, what I noticed was increased bloating on a daily basis and progressively more joint pain and discomfort. I was using the gel daily, but to be honest I have used other less expensive gels and received the same if not better relief.

    On the third week of using the ASEA liquid product I experienced light paths crossing the right eye, then the next day a crescent shadow, then vertical light paths vertically on the periphery. I did go to my Ophthalmologist that explained the vitreous gel in my eye was not liquified as it should be. Fortunately, there is no tear in the retina. I decided to muscle test myself to see if my body even would benefit from the ASEA and my body was rejecting the ASEA as a beneficial supplement. The next day I only muscle tested for 1 oz, not the 4 oz daily they recommend. They have packaged a product and marketed it similar to pharmaceutical companies. Regardless of your age, build, weight, everyone should take 4 oz or more a day. I have worked with herbal products long enough to know that there can be a detoxifying effect but when it is all consuming and debilitating, you need to back up. Although I cannot prove it, I imagine the salt content in my body effected the "liquid" state of the vitreous humor causing it to harden.

    Temporary or not, it is my vision and I am not willing to risk it. I will most likely be calling to see if I can get any refund on what I have left - three unopened bottles and one tube of Renu 28 gel.

    Bottom Line: No, I would not recommend this to a friend

    14 people found it helpful

    Comments (0) Link to this Review
    View all 0 commentsHide comments

    Do you have an account? Log In before commenting.

    (If you don’t have an account – don’t worry, you can create it after)


Showing 1-1 of 1